MAUDE Adverse Event Report: DORNOCH DUO FLUID CART; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Overheating of Device (1437); Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined that the device was not powering on from wall power and that the power inlet module and cord were burnt.The power inlet module was replaced and resolved the reported issue.It was noted during testing that the unit had low suction and the inline filter and vacuum regulator were replaced.Device is used for treatment.A definitive root cause cannot be determined.The event is confirmed.
 
Event or Problem Description
It was reported this unit will not power on via wall power.Found it will power on via the evacuation unit.The event timing was during cleaning.Investigation found the power inlet module was burnt and the cord had heat damage.No adverse event was reported as a result of this malfunction.

Brand Name
DUO FLUID CART
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
MDR Report Key12352998
Report Number0001954182-2021-00051
Device Sequence Number19862465
Product Code JCX
UDI-Device Identifier00889024465992
UDI-Public(01)00889024465992
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010100
Device Lot Number0042750
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1